Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Chest pain, pain when sneezing. Heart related problem?

Hi, I m a 27 yr old male who was diagnosed with hbp a few years ago due to some personal problems i had and after working on this problem for months i was finally able to get my bp back to normal and in check but for about 3-4 months i have been having some dull chest pains in the left side and severe pain when i sneeze and i could sneeze 6-7 time which hurts a lot. I would like to know if it could be any sign of a heart related problem or something else which i should be worried about.
Asked On : Fri, 28 Sep 2012
Answers:  1 Views:  221
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
aee you taking any tablet for bp
if you are on bp medicine look the salt and get it changed from your doctor
if no medicne it is allergic
you can post with full history
for sneezing you can apply neosporin eye ontment in nose bd
2 drops ofsea water n each nose night
tab tab allegra sos forsneeze
Answered: Sat, 29 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor